Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Itching problem on whole body on use of viagra. How to get rid of it? Should i discontinue using it?

I used 3 times Viagra not more than 25 to 30 strength each time during the past 15 days. from the very first day i developed itching problem on my whole body ====== without realizing this could be because of Viagra - i consulted skin specialist who recommended medicine for eczema , which i have been using for the past 10 days but no respite == 1) What should i do to get rid of this problem of itchy skin ,,,,2) should i discontinue use of Viagra for ever
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Drug/Medication
,   ,   ,   ,  
Medical Topics
General & Family Physician 's  Response
Hi, thanks for usin g healthcare magic,

There is always a possibility of allergy to any medication. If you noted the rash soon after starting the viagra and have no previous history of any skin problems, then it is likely that the rash is related to the use of the medication.

It would be better to discontinue it. There are other medications in that family of drugs that you can use with hopefully no problems. These include cialis and levitra.

I hope this helps
Answered: Wed, 6 Mar 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor